# SDR C8GA20030014

- Difficulty date: May 13, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 53,515 hours, 28,602 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Failed
- Location: Nlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 002 FROM PTO TO MIA. ON APPROACH TO MIA, THE NOSE LANDING GEAR DOORS OPEN AND THE NOSE GEAR FAILED TO LOWER. RECYCLED SYSTEM TWICE BEFORE THE NOSE GEAR CAME DOWN. NO EMERGENCY ACTION WAS TAKEN AND AIRCRAFT LANDED WITHOUT INCIDENT. AIRCRAFT WAS INSPECTED AND THE NOSE GEAR UNLOCK ACTUATOR, TRANSFER CYLINDER AND TWO WAY RESTRICTOR WERE REPLACED. OPERATED THE NOSE LANDING GEAR SYSTEM SEVERAL TIMES AND NO DEFECTS WERE NOTED. ALL WORK DONE IAW MM 32-33-11, 32-33-41, 32-33-0, AND 32-34-0. AIRCRAFT RETURNED TO SERVICE.
